Multiplicative improvements in network reliability bounds

Timothy B. Brecht, Charles J. Colbourn

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


Multiplictive inequalities for reliability bounds are derived, by observing that certain reliability measures are positively correlated. These inequalities can be used to obtain substantial improvements on available bounds for network reliability.

Original languageEnglish (US)
Pages (from-to)521-529
Number of pages9
Issue number5
StatePublished - Aug 1989
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • Information Systems
  • Hardware and Architecture
  • Computer Networks and Communications

Cite this